# SDR XEI2002F00001

- Difficulty date: October 13, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N340AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC510
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31082822
- Condition: Seized
- Location: Engine
- Part time: 6,084 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

REAR TURBINE SCAVANGE PUMP SEIZED, CAUSING DROPPED OIL PRESSURE.
